low tolerance level,anger and depression because of adernal insufficiency
I was diagnosed with elevated TSH so started treatment with Thyroxin. Although tiredness was always there. I can’t manage stress properly. I get angry or start crying under stress. Is there possibility that I have adrenal insufficiency but I am getting wrong treatment assuming it’s a sub clinical hypothyroidism?
It could be the thyroid itself... I found this on a website...
"Common mental and emotional symptoms of hypothyroidism can include:
* A feeling of mental fogginess and slowed thinking
* Loss of motivation and enthusiasm
* Difficulty with short- and long-term memory
* A decline in analytical ability and comprehension
* Hopelessness and depression
* Paranoid thought patterns
* In severe cases, confusion and disorientation"
Do you have other symptoms of adrenal issues such as skin, or any testing of adrenals?
Sorry you are having a bad time. For me , I too had subclinical hypothryoidism. I started treatment and my anxiety/stress level really increased- something I have never had an issue with previously. I have read treating thyroid with unresolved/untreated adrenals can cause this problem. I have just started adrenal treatment and slowly starting to feel better.
Anyone else out there have any info on this idea???
I also have a thyroid problem and it is not being controlled with the medication. I go back to the Dr. today but also have a lot of symptoms of adrenal fatigue. I was just wondering what you are taking for your adrenal treatment. My Herbalist put me on some natural adrenal support vitamins and I also made an appt. to see the Endriconologist to get the T3 & T 4 checked as my Dr. will probably just want to up the Levothyroixine which causes bone loss and I can't afford anymore bone loss. thanks Lorry
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.